Pain Medication + Mommy Makeover

Narrow 12 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Mommy Makeover Recovery Time

What is recovery like with a mommy makeover? I have scheduled both a breast augmentation with lift and a tummy tuck and am pretty scared. I am worried... READ MORE

Tramadol Before Surgery?

Hi. I am scheduled for a tummy tuck and breast lift on 9/19. I currently take tramadol on a daily basis. I have been taking it for years after a bad... READ MORE

How to manage post op tummy tuck pain in a patient who is very sensitive to narcotics ( vomiting)?

I am 36 y.o. going in for a mommy make-over on 2/24/14. I am extremely nervous about pain control as I do not handle narcotics well. I have tried... READ MORE

What Can I Take, Im Allergic to Asprin and Paracetomol For MOM?

I have had urticuria for 30 years . it is sever If i take pain killers the nerve endings in my scalp tingle my face and eyes swell , my mouth goes dry... READ MORE

Is a pain pump really necessary?

I went and did my initial consultation with my PS. He's great and took the time to answer every question. I got the estimate on my way out the door.... READ MORE

Motrin or Advil for Pain After Full Mommy Makeover?

Hi! I had my mommy makeover surgery Aug, 6, 2013 still in lots of pain as I've heard was normal, but Tylenol has never worked for me and I have... READ MORE

I Am Having a Tummy Tuck with Liposuction and a Breast Augmentation over the Muscle?

My PS prescribed me Loratab and an antibiotic and that is it. I am worried that Loratab will not be enough, I am not very tolerant to pain. They gave... READ MORE

I am a 36 y.o. I'm going in on February 24th for a mommy make-over. I vomit every time I try narcotics, suggestions?

I have tried Tylenol with codeine, Percocet and Tramadol at one time or another and each and every time I get nauseated and vomit. I've spoke with my... READ MORE

Pain control for Mommy Makeover?

I cannot take Vicodin as it makes me projectile vomit even with an antiemetic and food in my stomach. At my consult I mentioned that I cannot take... READ MORE

Pain Meds Causes Gastrointestinal Problems, What Can I Do?

I cannot take any form of pain medication or anti-inflammatory medicine because it causes severe gastrointestinal problems. I was on anti-inflammatory... READ MORE

Please give me advice I had abdominoplasty and breast lift and aug. 4 weeks ago. I feel very lethargic.

Tired sore around incision n have major oozing out of 1 of drain sights(which were removed 9 days ago)I'm running a steady fever between 99.9 and 100... READ MORE

No matching results